Itogi Nauki i Tekhniki. Seriya "Matematicheskii Analiz"
General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Itogi Nauki i Tekhn. Ser. Mat. Anal.:

Personal entry:
Save password
Forgotten password?

Itogi Nauki i Tekhn. Ser. Mat. Anal., 1975, Volume 13, Pages 129–262 (Mi intm37)  

This article is cited in 13 scientific papers (total in 14 papers)

The theory of dynamical systems and general transformation groups with invariant measure

A. B. Katok, Ya. G. Sinai, A. M. Stepin

Full text: PDF file (11782 kB)

English version:
Journal of Soviet Mathematics, 1977, 7:6, 974–1065

Bibliographic databases:

UDC: 513.83:513.88+517.9+519.4

Citation: A. B. Katok, Ya. G. Sinai, A. M. Stepin, “The theory of dynamical systems and general transformation groups with invariant measure”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 13, VINITI, Moscow, 1975, 129–262; J. Soviet Math., 7:6 (1977), 974–1065

Citation in format AMSBIB
\by A.~B.~Katok, Ya.~G.~Sinai, A.~M.~Stepin
\paper The theory of dynamical systems and general transformation groups with invariant measure
\serial Itogi Nauki i Tekhn. Ser. Mat. Anal.
\yr 1975
\vol 13
\pages 129--262
\publ VINITI
\publaddr Moscow
\jour J. Soviet Math.
\yr 1977
\vol 7
\issue 6
\pages 974--1065

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Katok, “Monotone equivalence in ergodic theory”, Math. USSR-Izv., 11:1 (1977), 99–146  mathnet  crossref  mathscinet  zmath  isi
    2. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Ya. B. Pesin, “A formula for the hausdorff measure of a twodimensional hyperbolic attractor”, Funct. Anal. Appl., 16:4 (1982), 313–315  mathnet  crossref  mathscinet  zmath  isi
    4. O. N. Ageev, “Dynamical systems with an even-mulriplicity Lebesgue component in the spectrum”, Math. USSR-Sb., 64:2 (1989), 305–317  mathnet  crossref  mathscinet  zmath
    5. Yu. D. Latushkin, A. M. Stepin, “Weighted translation operators and linear extensions of dynamical systems”, Russian Math. Surveys, 46:2 (1991), 95–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. O. N. Ageev, “Mixing in the components and rearrangements of $T_{\alpha,\beta}$”, Russian Math. Surveys, 49:2 (1994), 141–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. V. Ryzhikov, “The absence of mixing in special flows over rearrangements of segments”, Math. Notes, 55:6 (1994), 648–650  mathnet  crossref  mathscinet  zmath  isi
    8. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    9. O. N. Ageev, “Dynamical systems with arbitrary spectrum multiplicity function”, Russian Math. Surveys, 53:5 (1998), 1079–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. O. N. Ageev, “The spectral multiplicity function and geometric representations of interval exchange transformations”, Sb. Math., 190:1 (1999), 1–28  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. O. N. Ageev, “On the spectral multiplicity function for dynamical systems”, Math. Notes, 65:4 (1999), 516–519  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. A. V. Kochergin, “A mixing special flow over a circle rotation with almost Lipschitz function”, Sb. Math., 193:3 (2002), 359–385  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    14. V. V. Ryzhikov, “Weak Closure of Infinite Actions of Rank 1, Joinings, and Spectrum”, Math. Notes, 106:6 (2019), 957–965  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:1009
    Full text:600

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022